MathSciNet Relay Station
MathSciNet bibliographic data
MR1137067 (93a:58080) 58F07 (81T40)
Fokas, A. S.; It·s, A. R.; Kitaev, A. V. Discrete Painlevé equations and their appearance in quantum gravity. Comm. Math. Phys. 142 (1991), no. 2, 313–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement